Discussions that mention aciphex

Diabetes board


Hi everyone. I was hoping that maybe someone here could help me. Im lost. I was told that it sounds like Diabetes. I have been tested but it was a urinalysis and was told they are not that conclusive. Here is how it has gone. I should mention that I am 34, 5'9" and 165 pds.

5/8 Started protonix.
6/4 Ended protonix.
6/7 Started Aciphex (took seven pills over 14 days, got medication from Mother In Law).
6/9 Slight fever, chills, dizziness and frequent urination.
6/12 Migraine, fever, chills and frequent urination.
6/13 Migraine, fever, chills, aches in lower back and legs and frequent urination.
6/14 Slight dizziness.
6/16 Dizziness in morning.
6/19 Dizziness in morning.
6/21 Dizziness in morning, last time I took aciphex..
6/23 Slight fever, chills, dizziness and frequent urination.
6/24 Slight fever, chills, dizziness, upset stomach and migraine.
6/25 Dizziness, upset stomach, spaced out feeling and full feeling in ears.

Since 6/25 I have been dizzy or lightheaded, spacy/foggy, ears feel full or pressurized 24/7. Other symptoms I have on occasion are headache, neck ache, chills, flushing, lower back pain tingling sensations in my arms and legs, extra salivation, dry throat, popping noises at bridge of nose and sinuses under eyes(the popping feels like pressure is releasing).

I know a lot of this is mental, for instance I seem to feel worse before doctors visits or going to unemployment. I always feel bad on Mondays( maybe because I am not going to work), I always feel better on weekends, What I mean by better is no anxiety symptoms. Anxiety symptoms will turn lightheadedness into dizziness or dizziness into vertigo. When I feel real spacy it tends to bring on anxiety. What I mean by spacy is feeling like i am in a dream all the time, it is like my eyes, ears and brain are not working together. Anything that has motion and sound makes me feel freaky, a car driving by, a group of people talking, even chirping birds.

This has completely disrupted my life, I have gone from staying busy to doing nothing. The worst thing is not knowing, should I exercise or will it make me feel bad, should I quit smoking or will the stress from that make it worse.
Here are my test and treatments:

5/8 Protonix 40mg
5/30 h. pylori test
6/7 Acipex 20mg
6/25 Ranitidine, Mecklizine and CBC test
7/3 Tetracycline
7/9 Catscan
7/10 Urine test for diabetes
7/18 Diagnosis, Eustacian Tube Dysfunction. Prednisone, zyrtec and nasonix. The nine days on these drugs were very bad.
7/25 Diagnosis, Anxiety. Paxil cr25mg
7/28 Told by a Dentist that I had a impacted wisdom tooth.
7/29 Penicillian
8/3 Full thyroid panel

As you can see on 7/25 I was given an anxiety diagnosis. How can a doctor give you a diagnsis of a symptom. I personally think that is all anxiety is, a symptom. I would not be surprised if in the future that is what all doctors see it as, until then dumb lazy doctors will continue to use it. Oh well, I am not sure what to do next, I have been on Paxil for 3 months and have yet to see any results and have recently learned that I will have to slowly wene myself off or suffer terrible side effects.

Two weeks ago I went camping with my dad and brothers at the Big South Fork N.P. in Kentucky, what a beautiful place. I could tell I was feeling a little better, except for mornings. I did a seven mile hike, a 13 mile hike and canoed for 12 miles without feeling worse. When I got home each day I felt even better, Thursday Oct 30 was the best I have felt since June 24. On Halloween I decided to go gold paning in the N.F. an hour away. I felt like if I could do this I could go back to work. It went great no head or neckache no backache and I even found a little gold and an arrowhead. I awoke at 2 in the morning with tingling sensations in my arms, the center of my back felt like it was rubbed with icyhot and I was again lightheaded. What went wrong, what did I do. I was feeling so much better. I never have any backpains other than the icyhot sensation in the center of back and that is just temp.

I have been jumping back in fourth from dipping to smoking. I hate smoking but whenever I dip I get heartburn. I was trying to quit smoking I got a can of dip and planned on reducing the amount of nicotine with dip Oct 31 was my third day on dip and only had 3 that day. I had been smoking for a month prior. I have noticed in past that everytime I go back to dipping I feel worse and acid reflux is worse. Could diping be causing problems with my e-tubes that is making me lightheaded and spacy and the tingling icyhot sensations be anxiety from it? Could it be back problems without ever having backpain or very little, could I be alergic to something. I was given shot of cortizone and prednisone in past and it did nothing for me. Also I would like to say that I piged out on sweets Halloween night and wondered if this could have caused it.

I have no money or insurance to get help, what help I have recieved was not that helpfull.

Thank you very much. Sorry for it being so long.

Derek